Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 116, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 22, 2011, 4:36 PM EDT for Rush County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2011, 4:36 PM EDT (20:36 UTC)
- Expired
- May 22, 2011, 5:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Rush County, IN
The radar
The Indianapolis radar (KIND), 82 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 460 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
253
WUUS53 KIND 222036
SVRIND
INC139-222100-
/O.NEW.KIND.SV.W.0116.110522T2036Z-110522T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
436 PM EDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN RUSH COUNTY IN CENTRAL INDIANA...
* UNTIL 500 PM EDT
* AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 9 MILES SOUTHEAST OF RUSHVILLE...OR 14 MILES
SOUTHWEST OF CONNERSVILLE...AND MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN RUSH COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3945 8530 3945 8539 3945 8540 3960 8549
3966 8530
TIME...MOT...LOC 2036Z 240DEG 33KT 3953 8531
WIND...HAIL <50MPH 1.00IN
$$
NIELD1 follow-up statement
131
WWUS53 KIND 222051
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
451 PM EDT SUN MAY 22 2011
INC139-222101-
/O.EXP.KIND.SV.W.0116.000000T0000Z-110522T2100Z/
RUSH-
451 PM EDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RUSH COUNTY WILL
EXPIRE AT 500 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3945 8530 3945 8539 3945 8540 3960 8549
3966 8530
TIME...MOT...LOC 2051Z 240DEG 33KT 3953 8511
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:50 PM EDT, 46 minutes earlier.
Area forecast discussion, May 22, 3:50 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 350 PM EDT SUN MAY 22 2011 .UPDATE... THE SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE BEEN UPDATED BELOW && .SYNOPSIS...AN ACTIVE WEATHER PATTERN IS SETTING UP FOR THE WEEK WITH CHANCES FOR STORMS THROUGH THE ENTIRE WORK WEEK...AND THE POSSIBILITY OF SEVERE STORMS FOR AT LEAST THE NEXT COUPLE OF DAYS. THE POTENTIAL ALSO EXISTS FOR A FEW INCHES OF RAIN OVER THE AREA IN NEXT SEVERAL DAYS AND THIS WILL NEED TO BE MONITORED FOR THE POTENTIAL FOR FLOODING IN THE COMING DAYS. && .NEAR TERM /THIS EVENING AND TONIGHT/... FORECAST FOCUS IS ON TIMING AND SEVERE POTENTIAL. SCATTERED POP UP STORMS ACROSS THE AREA CONTINUE AS OF 19Z. THE ENVIRONMENT SHOULD BE GETTING BETTER AS THE CAP ERODES SO SOME CELLS ARE QUICKLY BECOMING SEVERE. ANOTHER SEVERE THREAT HOWEVER WILL BE ASSOCIATED WITH A SQUALL LINE MOVING IN LATER TONIGHT FROM ILLINOIS...REACHING THE INDIANA BORDER MOST LIKELY IN THE 7-9 PM EDT TIMEFRAME. PLENTY OF CAPE SHOULD STILL BE AVAILABLE AND THE CAP SHOULD BE ERODED BY THAT TIME ALONG WITH A 40-50 KT LOW LEVEL JET TO HELP THINGS ALONG. MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL WITH ISOLATED TORNADOES POSSIBLE. WITH PLENTY OF CLOUD COVER AND SOUTHERLY FLOW WARMER LOWS FROM THE MAV IN THE MID TO UPPER 60S LOOK GOOD. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... FORECAST FOCUS IS ON POPS. AN ACTIVE WEATHER PATTERN IS SETTING UP WITH AN UPPER TROUGH MOVING THROUGH THE GREAT LAKES AND INDIANA IN THE WARM SECTOR WITH A FRONT STALLING ACROSS THE AREA ON TUESDAY. COULD SEE A BRIEF PERIOD MONDAY MORNING OF DRY BEFORE DESTABILIZATION OCCURS AGAIN AND CHANCES INCREASE. WILL KEEP A SLIGHT CHANCE TO LOW CHANCE GOING IN THE MORNING AND INCREASE TO HIGH CHANCES TO LIKELY IN THE NORTHEAST IN THE AFTERNOON AND EVENING AS THE LOW LEVEL JET RAMPS UP AND PROVIDES EXTRA FORCING IN ADDITION TO THE DIURNAL HEATING. MONDAY NIGHT AND TUESDAY LOOKS LIKE SHORTWAVE IMPULSES MOVE THROUGH ALONG THE FRONT THAT STALLS OUT OVER CENTRAL INDIANA AND THUS WITH GOOD FORCING AND STILL PLENTY OF INSTABILITY HAVE KEPT LIKELY POPS GOING. BY TUESDAY NIGHT COULD SEE A LULL IN ACTIVITY WITH THE FRONT A LITTLE SOUTH OF THE AREA AND A BRIEF PERIOD OF WEAK UPPER RIDGING OVERHEAD SO KEPT JUST CHANCE POPS GOING. SLIGHT RISKS FOR SEVERE THUNDERSTORMS FROM SPC FOR MONDAY FOR THE ENTIRE AREA AND TUESDAY FOR THE SOUTHERN COUNTIES. WITH UPPER JET NEARBY AND PLENTY OF INSTABILITY ALONG WITH THE FRONTAL LOCATION ON TUESDAY THIS SEEMS REASONABLE. ALSO MAY HAVE SOME CONCERNS FOR SEVERE FOR WEDNESDAY WITH JET DYNAMICS BEING EVEN BETTER. WITH WARM 850 MB TEMPERATURES AND CONTINUING SOUTHERLY COMPONENT FLOW ALONG WITH ENOUGH BREAKS IN THE CLOUD COVER TO ALLOW SUNSHINE THROUGH THINK WARMER IS THE WAY TO GO. THUS FOR TEMPERATURES USED WARMER MAV NUMBERS AND EVEN BUMPED UP FROM THERE A DEGREE OR TWO FOR A COUPLE PERIODS. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... MODELS COMING INTO BETTER AGREEMENT FOR THE BEGINNING OF THE LONG TERM AT LEAST WITH A WARM FRONT LIFTING THROUGH CENTRAL INDIANA ON WEDNESDAY. SURFACE LOW PRESSURE THEN WILL SLIDE ALONG THE FRONT AND KEEP IT STALLED ACROSS THE AREA THROUGH AT LEAST THURSDAY EVENING. AT THAT POINT THE GFS IS MUCH FASTER THAN THE ECMWF WITH BRINGING THE LOW THROUGH AND BUILDING SURFACE HIGH PRESSURE BACK IN ON FRIDAY WHILE THE EURO KEEPS A SURFACE TROUGH EXTENDING BACK OVER THE AREA THROUGH MIDDAY SATURDAY. WITH THIS IN MIND WILL KEEP HIGHEST CHANCE POPS GOING FROM WEDNESDAY THROUGH THURSDAY AND START TAPERING TO MID CHANCE POPS ON THURSDAY NIGHT. FOR FRIDAY THROUGH SATURDAY WILL KEEP CHANCE THUNDER GOING TO COVER THE SLOWER ECMWF SOLUTION. FOR NOW SATURDAY NIGHT AND SUNDAY LOOK DRY WITH RIDGING BUILDING IN TO THE AREA. FOR THE EARLY EXTENDED PERIOD CENTRAL INDIANA SHOULD BE IN THE WARM SECTOR AND THUS STUCK WITH HPCS AVERAGE OR JUST ABOVE AVERAGE TEMPERATURES. WITH THE EASTERN PART OF THE COUNTRY UNDER THE INFLUENCE OF UPPER LOW PRESSURE FROM FRIDAY ONWARD WILL STICK WITH LOWER THAN AVERAGE HPC TEMPERATURES THEN. && .AVIATION.../DISCUSSION FOR 221800Z TAFS/... EXPECT VFR CONDITIONS THROUGH THE PERIOD AWAY FROM THUNDERSTORMS AS INCREASING WINDS WILL PREVENT FOG TONIGHT. MODELS SUGGESTING SCATTERED TO BROKEN VFR DIURNALLY DRIVEN CUMULUS DEVELOPMENT THROUGH SUNSET. MAIN CHALLENGE IS TIMING AND COVERAGE OF CONVECTIVE ACTIVITY...BUT MAIN EXPECTATION IS FOR CONTINUED SCATTERED AFTERNOON ACTIVITY FOLLOWED POTENTIALLY BY AN EVENING STRONG TO SEVERE SQUALL LINE. WITH TIMING AND COVERAGE IN QUESTION...WILL JUST THROW IN CB'S FOR NOW THIS AFTERNOON UNLESS IT CAN BE BETTER PINNED DOWN JUST BEFORE ISSUANCE TIME. OTHERWISE...WILL LIKEWISE KEEP CB'S IN TONIGHT AND TOMORROW AS INSTABILITY REMAINS ABOVE 500 J/KG THROUGH THE NIGHT AND CONFIDENCE NOT HIGH ON TIMING WITH SO MANY IMPULSES MOVING THROUGH THE FAST SOUTHWEST FLOW ALOFT. BUFKIT SUGGESTS WIND GUSTS 25 KNOTS OR MORE ARE POSSIBLE THIS AFTERNOON AND MONDAY AFTERNOON. A COLD FRONT SHOULD BE KNOCKING ON THE DOOR OF IND BY 00Z TUESDAY BUT WILL KEEP IT JUST TO THE NORTHWEST AND NOT MENTION A WIND SHIFT AND ADJUST IN LATER TAFS IF NEED BE. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CP NEAR TERM...CP SHORT TERM...CP LONG TERM....CP AVIATION...MK
Hazardous weather outlook, May 22, 8:45 AM EDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 845 AM EDT SUN MAY 22 2011 INZ021-028>031-035>049-051>057-060>065-067>072-231000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 845 AM EDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THERE IS A SLIGHT RISK THAT SOME STORMS COULD BE SEVERE. THE MAIN THREAT FROM ANY STORM THAT DOES DEVELOP WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. HOWEVER...ISOLATED TORNADOES CAN NOT BE RULED OUT. THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE DURING THE AFTERNOON AND EVENING HOURS. LIGHTNING IS A RISK FROM ANY THUNDERSTORM. WHEN THUNDER ROARS...GET INDOORS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS ALSO A SLIGHT RISK FOR SEVERE STORMS ON MONDAY ACROSS ALL OF CENTRAL INDIANA...ON TUESDAY ACROSS SOUTH CENTRAL INDIANA. ON WEDNESDAY...SEVERE STORMS ACROSS POSSIBLE ACROSS SOUTHWEST PARTS OF CENTRAL INDIANA. ONCE AGAIN SEVERE THUNDERSTORMS WILL BE MOST LIKELY DURING THE AFTERNOON AND EVENING HOURS. THE MAIN THREAT FROM THESE STORMS WILL ALSO BE DAMAGING WINDS AND LARGE HAIL. LIGHTNING AND BRIEF HEAVY RAIN IS A RISK FROM ANY THUNDERSTORM. ADDITIONAL THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY. IT IS TOO EARLY TO TELL IF THERE IS A SEVERE POTENTIAL BEYOND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING AS WELL AS ON MONDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Special weather statement, May 22, 2:34 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
234 PM EDT SUN MAY 22 2011
INZ045>047-053-054-221915-
HENDRICKS-MARION-MORGAN-OWEN-PUTNAM-
234 PM EDT SUN MAY 22 2011
...STRONG THUNDERSTORM ADVISORY FOR HENDRICKS...WESTERN MARION...
NORTHWESTERN MORGAN...NORTHEASTERN OWEN AND SOUTHEASTERN PUTNAM
COUNTIES UNTIL 315 PM EDT...
AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTH OF SPENCER...OR 22 MILES NORTHWEST
OF BLOOMINGTON...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
EMINENCE AROUND 240 PM EDT...
LITTLE POINT AND BELLE UNION AROUND 245 PM EDT...
STILESVILLE AND MONROVIA AROUND 255 PM EDT...
AMO AND COATESVILLE AROUND 300 PM EDT...
CLAYTON AROUND 305 PM EDT...
DANVILLE...AVON AND PLAINFIELD AROUND 315 PM EDT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3992 8667 3992 8657 3977 8621 3940 8663
3947 8679
TIME...MOT...LOC 1834Z 211DEG 29KT 3948 8669
KOCHLocal storm report, May 22, 3:46 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
346 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 3 SW CAMBY 39.63N 86.35W
05/22/2011 M1.00 INCH MORGAN IN NWS EMPLOYEE
&&
NIELDLocal storm report, May 22, 3:55 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
355 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL CAMBY 39.66N 86.31W
05/22/2011 U2.00 INCH MARION IN TRAINED SPOTTER
&&
NIELDLocal storm report, May 22, 3:57 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
357 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL 1 S CAMBY 39.65N 86.31W
05/22/2011 U1.00 INCH MARION IN TRAINED SPOTTER
&&
NIELDLocal storm report, May 22, 4:19 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
419 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 2 S MILROY 39.47N 85.47W
05/22/2011 E1.75 INCH RUSH IN LAW ENFORCEMENT
0350 PM HAIL 2 S CAMBY 39.63N 86.31W
05/22/2011 E1.00 INCH MORGAN IN TRAINED SPOTTER
NEAR NORTH MADISON ELEMENTARY
0332 PM HAIL 3 N DUGGER 39.11N 87.26W
05/22/2011 E0.88 INCH SULLIVAN IN TRAINED SPOTTER
PENNY SIZE HAIL IN CASS
0322 PM HAIL ST. PAUL 39.43N 85.63W
05/22/2011 E0.25 INCH DECATUR IN TRAINED SPOTTER
&&
CPLocal storm report, May 22, 4:32 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
432 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL CAMBY 39.66N 86.31W
05/22/2011 M2.50 INCH MARION IN NWS EMPLOYEE
&&
CPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 9:15 AM EDT | Special Weather Statement | IND | Fountain | 45 min |
| May 22, 9:45 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe | 30 min |
| May 22, 9:52 AM EDT | Special Weather Statement | IND | Sullivan | 38 min |
| May 22, 11:00 AM EDT | Special Weather Statement | IND | Clay, Owen | 45 min |
| May 22, 11:11 AM EDT | Special Weather Statement | IND | Owen | 49 min |
| May 22, 11:27 AM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan | 37 min |
| May 22, 2:11 PM EDT | Special Weather Statement | IND | Parke, Putnam, Vigo | 49 min |
| May 22, 2:34 PM EDT | Special Weather Statement | IND | Hendricks | 41 min |
| May 22, 3:21 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Madison, Rush, Shelby | 39 min |
| May 22, 3:23 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 67 min |
| May 22, 3:33 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Rush, Shelby | 27 min |
| May 22, 3:36 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 39 min |
| May 22, 3:41 PM EDT | Severe Thunderstorm Warning | IND | Rush | 49 min |
| May 22, 4:01 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Madison, Rush, Shelby | 44 min |
| May 22, 4:13 PM EDT | Severe Thunderstorm Warning | IND | Marion | 10 min |
| May 22, 6:12 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion | 48 min |
| May 22, 6:39 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion | 25 min |
| May 22, 7:06 PM EDT | Special Weather Statement | IND | Tippecanoe, Warren | 24 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.